some properties of the Riemannian extensions


OCAK F.

Konuralp Journal of Mathematics, vol.7, no.2, pp.359-362, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.1515/advgeom-2019-0028
  • Title of Journal : Konuralp Journal of Mathematics
  • Page Numbers: pp.359-362
  • Keywords: Symmetric space, Kac-Moody group, KAC-MOODY GROUPS

Abstract

By [5] it is known that a geodesic y in an abstract reflection space X (in the sense of Loos, without any assumption of differential structure) canonically admits an action of a 1-parameter subgroup of the group of transvections of X. In this article, we modify these arguments in order to prove an analog of this result stating that, if X contains an embedded hyperbolic plane H subset of X, then this yields a canonical action of a subgroup of the transvection group of X isomorphic to a perfect central extension of PSL2(R). This result can be further extended to arbitrary Riemannian symmetric spaces of non-compact split type Y lying in X and can be used to prove that a Riemannian symmetric space and, more generally, the Kac-Moody symmetric space G/K for an algebraically simply connected two-spherical split Kac-Moody group G, as defined in [5], satisfies a universal property similar to the universal property that the group G satisfies itself.